# SDR ANCF200400019

- Difficulty date: July 16, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N583AN
- Make and model: Doug MD 83
- Aircraft serial: 53183
- Aircraft time: 27,235 hours, 25,410 cycles
- Engine: Pwa JT8D*
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 59390745501
- Part serial: CHC1706A
- Condition: Malfunctioned
- Location: Mlg Door
- Part time: 27,235 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ONCE AGAIN GEAR DOOR OPEN LIGHT CAME ON BUT THIS TIME WITH VIBRATION.  RT MAIN LANDING GEAR DOOR ACTUATOR WAS REPLACED IAW AMM 32-32-04 PAGE 201 AND 32-10-00 PAGE 102 ITEM C STEP 2.  IAW AMM 32-60-05 PAGE 207 THE LT TARGET WAS RIGGING.
